HIV/Aids

Question
Posted by: antonio pereira | 2017/10/23

Q.

My billirubin goes up and down while LFT test

I am positive I am from goa India my billirubin goes up and down during my LFT test my CD4 is good 1124 I am on ART I take tablet called tenvir L Can you explain me?

Expert's Reply

A.

HIV/Aids expert
- 2017/10/24

Please go and see your doctor or nurse clinician and ask about this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.